# SDR 2011FA0000443

- Difficulty date: June 25, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Aircraft: N673P
- Make and model: Gulstm GV
- Aircraft serial: 673
- Aircraft time: 5,294 hours, 2,380 cycles
- Engine: Rroyce BR700710A110
- Engine time: 5,269 hours, 2,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Part time: 5,294 hours, 2,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS OIL LEAKAGE WAS DETECTED ON THE SYNOPTIC DISPLAY.  AT FL410 AND 1.5 HOURS OUT THE PIC ELECTED TO TURN BACK TO DEPARTURE.  WITH 0.5 GALLONS OF HYD FLUID REMAINING, THE ACFT LANDED WITHOUT INCIDENT.  MX DETECTED FLUID LEAKAGE FROM THE LT PYLON.  UPON EXPOSURE THE LT ENGINE DRIVEN PUMP CASE DRAIN FLEXIBLE HOSE WAS FOUND TO BE LEAKING AT THE FLEX HOSE SECTION. THE LEAKAGE WAS CAUSED BY CHAFING ACTION BETWEEN THE HOSE AND PYLON BULKHEAD FS767 PORTHOLE.  EVIDENCE OF ADDITIONAL CHAFING WAS FOUND AT BULKHEAD FS782 BUT NOT SUFFICIENT TO CAUSE LEAKAGE. THE PRIMARY FAILURE MODE WAS LOOSE HOSE STAND OFF CLAMPS THAT CAUSED THE HOSE TO SWING INTO CONTACT WITH THE BULKHEADS. PLEASE REF MFG IPC 29-00-02, FIG 5 PAGE 0.  FLEX HOSE IS ITEM 85.  CLAMP IS ITEM 95.
